CureZone   Log On   Join
Re: Severe weight loss after antibiotics
 
  Views: 2,384
Published: 6 years ago
 
This is a reply to # 2,231,601

Re: Severe weight loss after antibiotics


Antibiotics can cause this problem and when you find out what damage has been caused you may well have a liable case. Gut dysbiosis can cause the weight loss which triggers low testosterone, if your weight is still relatively good then you may be fine but if you carry on loosing weight your testosterone levels well decrease dramatically. There obviously could be other factors at play but Antibiotics , weight loss amd michrondrial dysfunction go hand in hand and if you look at dr charles forsyth es website in the u.k. He gives a good explanation of microchondrial dysfunction and supplements to help. Iodine is a keen player from a kelp source at 150mg per day. You need to get the immune system boosted. High potency b12 will help, I like 5000 mcg per day in a spray otherwise injectable b12. If you try to correct the dysbiosis with Antibiotics there is the chance that they could make you even worse. I would not go rushing in with probiotics as you don't know which one will benefit you. If you have immune system problems then probiotics will make your condition worse. You have developed a lot of slow type allergies know as food intolerances and these will get worse as time goes by if you don't deal with the problem which is why I suggest you look at skin neutralisation treatment.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.750 sec, (1)